Hilbert curves of quadric fibrations over smooth surfaces
Fania, Maria Lucia
Let (X,L) be a complex polarized n-fold with the structure of a geometric quadric fibration over a smooth projective surface. The Hilbert curve of (X,L) is a complex affine plane curve of degree n, containing n − 3 evenly spaced parallel lines. This paper is devoted to a detailed study of the cubic representing the residual component. Reducibility, existence of triple points, and properties of the irreducible components are analyzed in connection with the structure of (X,L).
EUT Edizioni Università di Trieste
Maria Lucia Fania, Antonio Lanteri, "Hilbert curves of quadric fibrations over smooth surfaces" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.54 (2022)", EUT Edizioni Università di Trieste, Trieste, 2022, pp. 375-407
Attribution-NonCommercial-NoDerivatives 4.0 Internazionale